Translator Disclaimer
1 February 2008 Framed knot contact homology
Lenhard Ng
Author Affiliations +
Duke Math. J. 141(2): 365-406 (1 February 2008). DOI: 10.1215/S0012-7094-08-14125-0

Abstract

We extend knot contact homology to a theory over the ring Z[λ±1,μ±1] with the invariant given topologically and combinatorially. The improved invariant, which is defined for framed knots in S3 and can be generalized to knots in arbitrary manifolds, distinguishes the unknot and can distinguish mutants. It contains the Alexander polynomial and naturally produces a two-variable polynomial knot invariant that is related to the A-polynomial

Citation

Download Citation

Lenhard Ng. "Framed knot contact homology." Duke Math. J. 141 (2) 365 - 406, 1 February 2008. https://doi.org/10.1215/S0012-7094-08-14125-0

Information

Published: 1 February 2008
First available in Project Euclid: 17 January 2008

zbMATH: 1145.57010
MathSciNet: MR2376818
Digital Object Identifier: 10.1215/S0012-7094-08-14125-0

Subjects:
Primary: 57M27
Secondary: 53D12, 53D40

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.141 • No. 2 • 1 February 2008
Back to Top